×

Found 64 Documents (Results 1–64)

100
MathJax

Scattering of plane electromagnetic waves by radially inhomogeneous spheres: asymptotics and special functions. (English) Zbl 1365.78007

Toni, Bourama (ed.), Mathematical sciences with multidisciplinary applications. In honor of Professor Christiane Rousseau, and in recognition of the Mathematics for Planet Earth initiative. Cham: Springer (ISBN 978-3-319-31321-4/hbk; 978-3-319-31323-8/ebook). Springer Proceedings in Mathematics & Statistics 157, 383-417 (2016).
MSC:  78A40 78A45 78M35
PDF BibTeX XML Cite
Full Text: DOI

Number theory IV: Transcendental numbers. Edited by A. N. Parshin, I. R. Shafarevich and R. V. Gamkrelidze. Transl. from the Russian by Neal Koblitz. (English) Zbl 0885.11004

Encyclopaedia of Mathematical Sciences 44. Berlin: Springer (ISBN 3-540-61467-2/hbk). 345 p. (1998).
PDF BibTeX XML Cite

Multipliers for Laplace hyperfunctions – a justification of Heaviside’s rules. (English) Zbl 0897.46024

Proc. Steklov Inst. Math. 203, 271-279 (1995) and Tr. Mat. Inst. Steklova 203, 323-333 (1994).
PDF BibTeX XML Cite

A matrix method of Frobenius, and application to a generalized Bessel function. (English) Zbl 0764.34004

Numerical mathematics and computing, Proc. 21st Manitoba Conf., Winnipeg/ Can. 1991, Congr. Numerantium 86, 7-17 (1992).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software